Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Infinite radicals in the complex plane


Authors: Georgellen Schuske and W. J. Thron
Journal: Proc. Amer. Math. Soc. 12 (1961), 527-532
MSC: Primary 30.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0151586-1
MathSciNet review: 0151586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Moritz Cantor, Vorlesungen über Geschichte der Mathematik, vol. 2, 2d ed., Leipzig, 1900.
  • [2] Aaron Herschfeld, On Infinite Radicals, Amer. Math. Monthly 42 (1935), no. 7, 419–429. MR 1523428, https://doi.org/10.2307/2301294
  • [3] Walter Leighton and W. J. Thron, Continued fractions with complex elements, Duke Math. J. 9 (1942), 763–772. MR 0007804
  • [4] J. Findlay Paydon and H. S. Wall, The continued fraction as a sequence of linear transformations, Duke Math. J. 9 (1942), 360–372. MR 0006386
  • [5] G. Pólya, Aufgabe 501, Arch. Math. Phys. vol. 24 (1916) p. 84.
  • [6] Srinivasa Ramanujan, J. Indian Math. Soc. Problem 289, vol. 3 (1911) p. 90; Solution, vol. 4 (1912) p. 226.
  • [7] F. Rudio, Über die Konvergenz einer von Vieta herrührenden eigentümlichen Produktentwickelung, Z. Math. Phys. vol. 36 (1890) pp. 139-140.
  • [8] Wolfgang J. Thron, Introduction to the theory of functions of a complex variable, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0054017

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.30

Retrieve articles in all journals with MSC: 30.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0151586-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society